Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 25, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Mar 8, 2011, 3:40 PM CST. It took effect at Mar 9, 2011, 12:00 AM CST. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2011, 3:40 PM CST (21:40 UTC)
- In effect from
- Mar 9, 2011, 12:00 AM CST
- Expired
- Mar 10, 2011, 3:20 PM CST
- In force
- 39 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
773 WHUS73 KGRB 082140 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 340 PM CST TUE MAR 8 2011 ......APPROACHING LOW PRESSURE WILL BRING BRISK WINDS AND BUILDING WAVES LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT... ..EAST WINDS WILL GRADUALLY INCREASE AFTER MIDNIGHT AND BECOME QUITE STRONG FOR WEDNESDAY...AS LOW PRESSURE PASSES TO THE SOUTH. AS THE LOW PULLS AWAY WEDNESDAY NIGHT INTO THURSDAY...NORTH TO NORTHWEST WINDS WILL BECOME QUITE STRONG AND GUSTY. LMZ541>543-090545- /O.NEW.KGRB.SC.Y.0025.110309T0600Z-110310T1600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 340 PM CST TUE MAR 8 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST THURSDAY. * WINDS: EAST WINDS WILL INCREASE TO 20 TO 25 KTS OVERNIGHT AND CONTINUE INTO WEDNESDAY. GUSTS TO 30 KTS ARE POSSIBLE WEDNESDAY. THE WINDS WILL BACK TO THE NORTH AND THEN TO THE NORTHWEST WEDNESDAY NIGHT THROUGH THURSDAY MORNING AND REMAIN QUITE GUSTY. * WAVES: WAVES WILL BUILD TO 3 TO 5 FT LATE TONIGHT...THEN TO 5 TO 8 FT ON WEDNESDAY.| PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
899 WHUS73 KGRB 090308 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 908 PM CST TUE MAR 8 2011 ......APPROACHING LOW PRESSURE WILL BRING BRISK WINDS AND BUILDING WAVES LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT... ..EAST WINDS WILL GRADUALLY INCREASE AFTER MIDNIGHT AND BECOME QUITE STRONG FOR WEDNESDAY...AS LOW PRESSURE PASSES TO THE SOUTH. AS THE LOW PULLS AWAY WEDNESDAY NIGHT INTO THURSDAY...NORTH TO NORTHWEST WINDS WILL BECOME QUITE STRONG AND GUSTY. LMZ541>543-091115- /O.CON.KGRB.SC.Y.0025.110309T0600Z-110310T1600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 908 PM CST TUE MAR 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THURSDAY. * WINDS: EAST WINDS WILL INCREASE TO 20 TO 25 KTS OVERNIGHT AND CONTINUE INTO WEDNESDAY. GUSTS TO 30 KTS ARE POSSIBLE WEDNESDAY. THE WINDS WILL BACK TO THE NORTH AND THEN TO THE NORTHWEST WEDNESDAY NIGHT THROUGH THURSDAY MORNING AND REMAIN QUITE GUSTY. * WAVES: WAVES WILL BUILD TO 3 TO 5 FT LATE TONIGHT...THEN TO 5 TO 8 FT ON WEDNESDAY.| PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
795 WHUS73 KGRB 091028 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 428 AM CST WED MAR 9 2011 ...A STORM SYSTEM CROSSING THE REGION TO BRING BLUSTERY CONDITIONS AND BUILDING WAVES... .NORTHEAST WINDS WILL INCREASE THIS MORNING AS A STORM SYSTEM NEARS THE REGION. WINDS WILL BACK NORTH AND THEN NORTHWEST LATE THIS AFTERNOON AND THIS EVENING AS THE CENTER OF THE STORM PASSES ACROSS SOUTHERN LAKE MICHIGAN AND INTO LOWER MICHIGAN. LMZ541>543-091830- /O.EXT.KGRB.SC.Y.0025.000000T0000Z-110310T2200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 428 AM CST WED MAR 9 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST THURSDAY. * NORTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY. GUSTS TO 30 KNOTS ARE POSSIBLE. THE WINDS WILL BACK NORTH AND THEN NORTHWEST LATE THIS AFTERNOON AND EARLY THIS EVENING. * WAVES WILL BUILD TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
704 WHUS73 KGRB 091615 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1015 AM CST WED MAR 9 2011 ...A STORM SYSTEM MOVING ACROSS SOUTHERN LOWER MICHIGAN WILL BRING BLUSTERY CONDITIONS AND BUILDING WAVES... .NORTHEAST WINDS WILL PERSIST THIS AFTERNOON AND THEN BACK NORTH AND THEN NORTHWEST THIS EVENING AND TONIGHT...AS THE LOW PRESSURE SYSTEM REACHES LAKE SAINT CLAIR THURSDAY MORNING. LMZ541>543-100015- /O.CON.KGRB.SC.Y.0025.000000T0000Z-110310T2200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1015 AM CST WED MAR 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THURSDAY. * NORTHEAST WINDS OF 15 TO 25 KNOTS. GUSTS TO 30 KNOTS ARE POSSIBLE. THE WINDS WILL BACK NORTH AND THEN NORTHWEST THIS EVENING AND TONIGHT. * WAVES WILL BUILD TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
983 WHUS73 KGRB 092233 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 433 PM CST WED MAR 9 2011 ...A STORM SYSTEM MOVING ACROSS SOUTHERN LOWER MICHIGAN WILL BRING BLUSTERY CONDITIONS AND HIGH WAVES THROUGH THURSDAY AFTERNOON... .NORTHEAST WINDS WILL PERSIST THROUGH EARLY EVENING...AND THEN BACK NORTH AND THEN NORTHWEST TONIGHT...AS THE LOW PRESSURE SYSTEM REACHES LAKE SAINT CLAIR THURSDAY MORNING. LMZ541>543-100645- /O.CON.KGRB.SC.Y.0025.000000T0000Z-110310T2200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 433 PM CST WED MAR 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THURSDAY. * NORTHEAST WINDS OF 20 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS POSSIBLE THROUGH EARLY EVENING. THE WINDS WILL BACK NORTH AND THEN NORTHWEST TONIGHT THROUGH THURSDAY. * WAVES WILL BUILD TO 5 TO 7 FEET...THEN EASE TO 3 TO 5 FT BY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
539 WHUS73 KGRB 100304 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 904 PM CST WED MAR 9 2011 ...BLUSTERY WINDS AND HIGH WAVES WILL CONTINUE... .NORTH WINDS WILL PERSIST THROUGH EARLY TONIGHT...AND THEN BACK NORTHWEST OVERNIGHT AND CONTINUE ON THURSDAY...AS LOW PRESSURE OVER LOWER MICHIGAN TRACKS NORTHEAST. LMZ541>543-101115- /O.CON.KGRB.SC.Y.0025.000000T0000Z-110310T2200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 904 PM CST WED MAR 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THURSDAY. * NORTH WINDS OF 20 TO 25 KNOTS...WILL BACK NORTHWEST OVERNIGHT... AND CONTINUE ON THURSDAY. * WAVES OF 4 TO 6 FT...WILL SUBSIDE TO 3 TO 5 FT ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
553 WHUS73 KGRB 100928 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 328 AM CST THU MAR 10 2011 .NORTH WINDS WILL PERSIST TODAY AS LOW PRESSURE DEPARTS THE REGION AND HIGH PRESSURE BUILDS IN FROM THE WEST. WINDS WILL SLOWLY DECREASE AS THE HIGH NEARS THE AREA. LMZ541>543-101730- /O.CON.KGRB.SC.Y.0025.000000T0000Z-110310T2200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 328 AM CST THU MAR 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. * NORTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS MORNING. THE WINDS WILL DIMINISH THIS AFTERNOON. * WAVES OF 2 TO 4 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
056 WHUS73 KGRB 101612 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1012 AM CST THU MAR 10 2011 LMZ541>543-102200- /O.CON.KGRB.SC.Y.0025.000000T0000Z-110310T2200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1012 AM CST THU MAR 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. * NORTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TO DIMINISH BY LATE THIS AFTERNOON. * WAVES OF 2 TO 4 FEET SHOULD SUBSIDE BY EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
625 WHUS73 KGRB 102120 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 320 PM CST THU MAR 10 2011 ...WINDS AND WAVES HAVE SUBSIDED... .WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA...AS HIGH PRESSURE BUILDS IN. LMZ541>543-102230- /O.CAN.KGRB.SC.Y.0025.000000T0000Z-110310T2200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 320 PM CST THU MAR 10 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 8, 3:40 AM CST, 12 hours earlier.
Area forecast discussion, Mar 8, 3:40 AM CST, 12 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 340 AM CST TUE MAR 8 2011 .SYNOPSIS...NO CHANGES TO HEADLINES WITH THIS PACKAGE. WINTER STORM FORECAST TO MOVE ACROSS THE AREA LATE TONIGHT THROUGH WEDNESDAY EVENING LIKELY TO BE HIGH-END ADVISORY OR LOW-END WARNING EVENT. UPR FLOW STILL BLOCKY AT HIGH LATITUDES...WITH PROGRESSIVE BAND OF WESTERLIES ACRS THE CONUS. THE HIGH LATITUDE BLOCKING WL GRADUALLY RELAX DURING THE FCST PERIOD. THAT WL ALLOW THE WESTERLIES ACRS THE CONUS TO BROADEN NWD INTO SRN CANADA. FLOW REGIME WL BRING AT LEAST A COUPLE WX SYSTEMS ACRS THE AREA. NONE LOOK EXCEPTIONALLY STG...BUT PROBABLY ENOUGH TO GET AOA NORMAL PCPN FOR THE PERIOD. NO REAL DIRECT FEED OF EITHER VERY WARM OR COLD AIR INTO THE FCST AREA...SO TEMPS WL PROBABLY END UP AVERAGING PRETTY CLOSE TO NORMAL FOR THE PERIOD. && .SHORT TERM...TDA/TNGT/WED. FCST FOCUS ON CYCLONE THAT WL TRACK ACRS THE GREAT LAKES RGN DURING THE PERIOD. SYSTEM WL HAVE ABUNDANT GULF MOISTURE TO WORK WITH. BUT IT DOESN/T LOOK ALL THAT STG...AS UPR SYSTEM WEAKENS AND SFC LOW WL PROBABLY START TO FILL BY THE TIME IT REACHES THE AREA. TREND ON RECENT RUNS OF ALMOST ALL MODELS HAS BEEN TO SLOW THINGS DOWN AND SHIFT THEM A BIT SWD. THAT REDUCES THE RISK OF GETTING A COMPLETE CHANGEOVER TO RN IN E-C WI. BUT STILL SOME RISK OF A MIX FM GRB S AND EWD. TRENDED FCST IN THAT DIRECTION. OF MORE CONCERN IS ACTUALLY THE WAY THE SYSTEM WEAKENS AS IT ARRIVES. BRIEF PERIOD OF FAIRLY STG ISENT LIFT FOLLOWED IMMEDIATELY BY MAIN SLUG OF QG FORCING WL COME THROUGH DURING THE MORNING WED. ONCE THOSE SHIFT NEWD...NOT A LOT LEFT TO GENERATE STG PERSISENT LIFT WHEN FCST AREA SHOULD BE IN THE COMMA HEAD AND PICKING UP S/S+ DURING THE AFTN. FRONTOGENETIC FORCING NOT IMPRESSIVE AT ALL...AND NOT MUCH HELP FM UPR JET EITHER. IN FACT...SOME MODELS HAVING TROUBLE PAINTING A SOLID AREA OF QPF DURING THE AFTN. SYSTEM WL HAVE MOISTURE...SO INITIAL BURST OF SNOW COMBINED WITH WHAT LINGERS AFTER COULD STILL GET US INTO WARNING CRITERIA IN SOME PLACES. ENOUGH UNCERTAINTY IN SNOW TOTALS AND STILL ENOUGH TIME BEFORE THE START OF THE EVENT TO BE ABLE TO RIDE THE WATCH WITH THIS ISSUANCE. MAIN MESSAGE I/LL TRY TO EMPHASIZE WITH THE PRODUCTS COMING OUT THIS MORNING IS THAT ALTHOUGH THE STORM IS LIKELY TO DISRUPT TRAVEL SOME...WE ARE NOT LOOKING AT A HIGH-END EVENT. .LONG TERM...WEDNESDAY NIGHT THROUGH SATURDAY. THE UPPER AIR PATTERN IN THE MEDIUM RANGE WILL CONSIST OF A WEAKLY POSITIVE NAO WHICH WILL LEAD TO A PROGRESSIVE AND NEARLY ZONAL FLOW ACROSS NORTH AMERICA. THE MAIN FORECAST CONCERNS OVER THIS PERIOD WILL BE THE CONCLUSION OF THE WINTER STORM WEDNESDAY NIGHT AND THE NEXT SYSTEM POISED TO CROSS THE AREA ON SATURDAY. SOME SUBTLE DIFFERENCES CREEP INTO THE MODELS BY WEDNESDAY NIGHT...AS THE 00Z NAM/GFS TRACK THE SURFACE LOW FARTHER NORTH THAN THE 12Z ECMWF. WILL TAKE A BLEND OF THESE MODELS. FOR THE SATURDAY SYSTEM...THE GFS LOOKS TOO AMPLIFIED WITH THE SHORTWAVE AND SURFACE LOW AND WILL STAY WITH THE ECMWF HERE. WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...LOW PRESSURE WILL BE MOVING FROM SOUTHERN LAKE MICHIGAN AND ACROSS CENTRAL LOWER MICHIGAN TO LAKE HURON BY 00Z FRIDAY. TROWAL/FGEN REGION ON THE NW FLANK OF THE SURFACE LOW WILL BE PULLING OUT WEDNESDAY NIGHT AND PRECIPITATION WILL BE GRADUALLY WINDING DOWN. MOST MODELS ARE SPITTING OUT LESS THAN A TENTH OF AN INCH OF LIQUID...THOUGH EXPECT THAT TO BE MOSTLY SNOW LOOKING AT PROGGED SOUNDINGS. EAST-CENTRAL WISCONSIN WILL STILL BE IN THE MIX ZONE TO START THE EVENING...BUT COLD ADVECTION DURING THE EVENING SHOULD LET THE PRECIP TYPE TURN OVER TO ALL SNOW FAIRLY QUICKLY. AS THE STORM EXITS...WILL SEE NORTHWEST WINDS RAMP UP WITH GUSTS TO AROUND 20-25 MPH...BUT WET NATURE OF THE SNOW WILL MINIMIZE BLOWING AND DRIFTING POTENTIAL. AND THE INCOMING AIRMASS WILL NOT BE COLD ENOUGH FOR LAKE EFFECT...SO NO ADDITIONAL CONCERNS THERE LIKE THERE WOULD BE WITH MOST WINTER SYSTEMS. AS THE LOW MOVES AWAY ON THURSDAY...WILL SEE HIGH PRESSURE GRADUALLY BUILD IN THROUGH THE DAY. ANTICIPATE WIDESPREAD CLOUD COVER FOR THE MORNING ANYWAY WITH THE THERMAL TROUGHING AND CYCLONIC FLOW OVERHEAD. SOME MID-LEVEL MOISTURE STILL OVERHEAD OVER EASTERN WISCONSIN...SO THINK A FEW FLURRIES WILL BE POSSIBLE. AS THE HIGH SHIFTS EAST IN THE AFTERNOON...DRIER AIR WORKS IN AS WELL AND WILL SEE SOME CLEARING TAKE PLACE AT LEAST OVER CENTRAL WISCONSIN...BUT NOT QUITE AS HOPEFUL OVER EASTERN WISCONSIN. THAT CLEARING SHOULD TAKE PLACE THURSDAY NIGHT THERE DUE TO HIGH PRESSURE OVERHEAD. WILL COOL HIGHS ON THURSDAY A COUPLE DEGREES...BUT TEMPS LOOK FINE OTHERWISE. FRIDAY AND SATURDAY...THE NEXT PACIFIC SHORTWAVE MOVES ACROSS THE NORTHERN PLAINS ON FRIDAY. WILL SEE WINDS AT 850MB SWING AROUND TO THE SW AHEAD OF THE WAVE AND ASSOCIATED SURFACE LOW WHICH WILL BRING WARMER TEMPERATURES INTO THE REGION AT THE LOW LEVELS. CLOUDS WILL BE INCREASING THROUGH THE DAY AS WELL...BUT PRECIP LOOKS TO HOLD OFF UNTIL FRIDAY EVENING WHEN THE 850MB THETAE AXIS ALONG WITH 850-700MB FGEN MOVES ACROSS THE AREA. LOW LEVEL TEMPS AT AND ABOVE FREEZING OVER CENTRAL AND E-C WISCONSIN WILL LIKELY LEAD TO PTYPE BEING A RAIN SNOW MIX...WHILE N-C WISCONSIN WILL MAINLY BE ALL SNOW. MAY SEE A BREAK IN THE PRECIP OVER CENTRAL AND NE WISCONSIN WHEN THE DRY SLOT ARRIVES OVERNIGHT FRIDAY...BUT THEN DEEPER MOISTURE ARRIVES WITH THE OCCLUDED SYSTEM LATE FRIDAY NIGHT INTO SATURDAY MORNING. COLDER AIR WILL ALSO ARRIVE BY THIS TIME AS THE THICKNESSES CRASH AND EXPECT ANY MIXED PRECIP TO TURN TO ALL SNOW. WILL SEE A PROLONGED LIGHT SNOW EVENT FOR MUCH OF THE DAY ON SATURDAY BEFORE QUIETER CONDITIONS ARRIVE SATURDAY NIGHT. TOUGH TO PINPOINT SNOW ACCUM POTENTIAL AS A RESULT OF PTYPE QUESTION MARKS THIS FAR OUT. && .AVIATION...LOWER CIGS WL PROBABLY ADVECT WNWWD OUT OF THE AREA THIS MORNING AS DRIER AIR IN THE 850/925 MB LAYER CIRCULATES BACK IN FM THE E. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM LATE TONIGHT THROUGH WEDNESDAY EVENING FOR WIZ010>013-018>022-030-031-035>040-045-048>050-073-074- && SKOWRONSKI/MPC
Hazardous weather outlook, Mar 8, 3:27 PM CST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 327 PM CST TUE MAR 8 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-092130- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 327 PM CST TUE MAR 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT SNOW WILL ARRIVE LATE TONIGHT...CREATING SLICK ROADS AND SIDEWALKS AROUND DAYBREAK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THE SNOW WILL CONTINUE THROUGH WEDNESDAY EVENING...SO HAZARDOUS TRAVEL CONDITIONS WILL PERSIST. AIR TRAVEL DELAYS ARE POSSIBLE. ANOTHER CHANCE OF ACCUMULATING SNOW WILL ARRIVE IN NORTHERN WISCONSIN LATE FRIDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-092130- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 327 PM CST TUE MAR 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY GALE FORCE WIND GUSTS AND LARGE WAVES ARE POSSIBLE LATE WEDNESDAY NIGHT AND THURSDAY AS A WINTER STORM EXITS THE REGION.
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 3:26 PM CST | Winter Weather Advisory | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 16 more | 27 hr |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.